Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am new to all this and this is not something I am comfortable asking anyone but I figured no one here will ever see me. I was diagnosed with graves disease about 8 month ago. I have all the bad side effects from it. Afib, fainting, weight loss, tiredness, depression, strange periods. One thing I'm not sure if it is normal is I can't have an orgasm anymore... I never had this problem before. The other issue is everytime I have intercourse I bleed really bad. I'm sorry if this affended anyone but I need to know if this is normal or if its just me and I have another thing to deal with.

Loading...

Hi there! I believe that all of the changes you are experiences, loss of orgasms as well as bleeding after sex are influenced by hormonal fluctuations caused by hyperthyroidism.
I heard of women losing the sensitivity as well, they couldn’t be aroused by touch or other forms of stimulation.

It is impossible to say when these sensations will come back, but they should once you regulated your thyroid levels.

Personally, I would have that bleeding after sex checked to rule out any other diseases and disorders. This is important because although hormonal fluctuations could cause bleeding, so could different infections, cervix inflammation, ovarian cysts, different tumors (cervical, ovarian, uterine), uterine fibroids, etc

You better contact your gyn in order to have this checked just to be on the safe side and for the piece of your mind.

You should openly talk to your doctor about the lack of orgasms and discuss your options. Good luck!
Reply

Loading...

:'( >;) and i do things i would of never have. i get upset for no reason. it breaks my heart to hurt the ones i love. found out 2 months ago that ive could of had it for years
Reply

Loading...

You ant have an orgasm because of all the meds your on and you should use lube when having intercourse because with all the meds in your system you cant make your own natural lubrication. This is the real reason that you cant have an orgasm anymore and as long as your on the meds i am sorry to say that you will never have one again. Im 44 and i am going through this right now and it pisses me off because my husband is only 27 and i miss my sex! I hate graves disease!
Reply

Loading...

I can tell you as a man with graves it can make you insecure especially if you cannot get a regular erection or not have premature ejaculation
Reply

Loading...

I have Graves disease and now I'm having premature ejaculaion...is it the meds?
Reply

Loading...

no graves disease doing it i was diagnosed graves disease 2008 and i got extreme premature ejaculation
Reply

Loading...

bloody disease ruined my life ignorant doctor didnt say anything GRAVES DISEASE lower dopamine levels
Reply

Loading...

YES hundred percent
Reply

Loading...